MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE, 350P, 1X PAD-PAK-03, GERMAN, 350-STR-DE-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE, 350P, 1X PAD-PAK-03, GERMAN, 350-STR-DE-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 350P
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Heartsine has received the device for investigation and a follow up report will be submitted including the conclusions of the investigation.
 
Event or Problem Description
Reported that the device is not delivering a shock during testing.No patient involvement.
 
Additional Manufacturer Narrative
Heartsine's investigation of the device confirmed the reported fault as during the investigation the device delivered zero shock energy, powering of with a "warning, device service required¿ prompt.The fault was attributed to a high voltage breakdown of the output circuitry.Due to the damage caused by the high voltage breakdown, the investigation was unable to accurately determine the source of the issue.Failure of the device to deliver shock therapy may prevent defibrillation, which could result in an adverse consequences.
 
Event or Problem Description

Brand Name
PACKAGE, 350P, 1X PAD-PAK-03, GERMAN, 350-STR-DE-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
MDR Report Key12194765
Report Number3004123209-2021-00185
Device Sequence Number11778876
Product Code MKJ
UDI-Device IdentifierM727SAM350P
UDI-PublicM727SAM350P
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAM 350P
Device Catalogue Number350-STR-DE-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2021
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1